International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 14, Pages 895-902

Seven-dimensional considerations of Einstein's connection. II. The recurrence relations of the second and third kind in 7-g-UFT

Mi Ae Kim,1 Keum Sook So,2 Chung Hyun Cho,3 and Kyung Tae Chung1

1Department of Mathematics, Yonsei University, Seoul 120-749, Korea
2Department of Mathematics, Hallym University, Chunchon 200-702, Korea
3Department of Mathematics, Inha University, Inchon 402-751, Korea

Received 12 April 2001; Revised 27 September 2001

Copyright © 2003 Mi Ae Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present powerful recurrence relations of the second and third kind which hold in 7-dimensional Einstein's generalized Riemannian manifold X7. All considerations in this paper are restricted to the first and second classes of X7 only since the case of the third class, the simplest case, was already studied by many authors.